# SDR ASAA2014010712341

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 14,867 hours, 4,472 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE, FAILED AFTER 1 HR,  RADAR OPS CHECKED NORMAL.  ACFT GROUNDED.  WEATHER RADAR SYSTEM CHECKED GOOD IAW TASK 34-43, TASK 801.  NO HISTORY IN 30 DAYS, GROUND VERIFICATION GOOD.
